# SDR QXEA2018121200452

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 27,489 hours, 29,412 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 8252070109
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMBIENT LIGHTING STRIP DETACHED FROM IN FRONT OF TYPE II/III EMERGENCY EXIT. REMOVED FROM SERVICE. REATTACHED FLOOR EMERGENCY LIGHTING STRIP WITH CARPET TAPE AS REQUIRED. OKAY FOR SERVICE. AIRCRAFT RETURNED TO SERVICE.
